# SDR SWAA053734

- Difficulty date: November 22, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 46,398 hours, 46,185 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FUSELAGE STRINGER CRACKED AT BS 520, STR 10R.  REPAIRED STRINGER PER SWA EA.
